| Catalog Number |
60PFPS50 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that an rn was assessing a patient after hearing vent alarm go off.When the rn went in to reattach patient to the ventilator, rn noticed that the silicone on the trach was completely ripped apart.This caused the hub not to be attached to the trach.The respiratory therapist assisted with an emergency trach change.Trach was changed, patient tolerated well.There was no patient harm/adverse event reported after the trach was successfully changed.
Additional Manufacturer Narrative
One device sample was received in used condition without original package.During the visual inspection, it was seen that tube was separated from the connector and the wire was stretched, a wire exposed was found in the tube, it was seen that the whole adhesive was attached to the connector.The complaint was confirmed.After a review of the different verifications that are performed during the manufacturing process to detect damaged components, the most probable root cause is that damage occurred after the product left the manufacturing facility.Awareness was made to operation personnel.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.